| Model Number |
LTF-S190-5 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the subject device's image was flickering.The issue was found during set up.There were no reports of patient harm.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: due to damage on circuit board unit, the image was not displayed.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.